Urticaria type drug eruption that occurred three days after completion of oral administration of minocycline hydrochloric acid

Ryutaro Ichikawa, Miki Ichikawa, Masutaka Furue

研究成果: ジャーナルへの寄稿学術誌査読

抄録

On the third day after completion of 15-day oral administration of minocycline hydrochloric acid (Minomycin®), edematous erythema over the entire body accompanying breathing difficulty developed in a 39-year-old woman. She was admitted to hospital and treatment with prednisolone (Prednine®) at 40 mg/day was started. A diagnosis of urticaria type drug eruption caused by minocycline hydrochloric acid was made on the basis of results of pathological histology and reoral tests. To the best of our knowledge, there has been no report on urticaria type drug eruption 3 days after oral administration of minocycline hydrochloric acid. It was thought that characteristic pharmacokinetics of minocycline hydrochloric acid were involved.

本文言語英語
ページ(範囲)428-433
ページ数6
ジャーナルSkin Research
7
4
出版ステータス出版済み - 8月 1 2008

!!!All Science Journal Classification (ASJC) codes

  • 皮膚病学
  • 感染症

フィンガープリント

「Urticaria type drug eruption that occurred three days after completion of oral administration of minocycline hydrochloric acid」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル